Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Reversing the Ahlfors’ estimate
HTML articles powered by AMS MathViewer

by Andrew J. Sommese PDF
Proc. Amer. Math. Soc. 45 (1974), 242-244 Request permission

Abstract:

It is shown that the Ahlfors’ inequality for a complete Hermitian metric on the punctured disc with Gaussian curvature bounded below zero can be partially reversed for the averaged metric which is also complete and has the same curvature properties.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H20
  • Retrieve articles in all journals with MSC: 32H20
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 242-244
  • MSC: Primary 32H20
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0355117-1
  • MathSciNet review: 0355117